Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010 (2010), Article ID 524567, 7 pages
http://dx.doi.org/10.1155/2010/524567
Research Article

Computing Exact Solutions to a Generalized Lax-Sawada-Kotera-Ito Seventh-Order KdV Equation

1Universidad de Caldas, Calle 65 No. 26-10, P.O. Box: Apartado Aéreo 275, Manizales, Caldas, Colombia
2Department of Mathematics, Universidad Nacional de Colombia, Carrera 27 No. 64-60, P.O. Box: Apartado Aéreo 275, Manizales, Colombia
3Department of Mathematics, Universidad Nacional de Colombia, Calle 45, Carrera 30. P.O. Box: Apartado Aéreo 52465, Bogota, Colombia
4Department of Mathematics, Universidad Nacional de Colombia, P.O. Box: Apartado Aéreo 127, Manizales, Colombia

Received 24 December 2009; Revised 5 May 2010; Accepted 4 August 2010

Academic Editor: Katica R. (Stevanovic) Hedrih

Copyright © 2010 Alvaro H. Salas et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The Cole-Hopf transform is used to construct exact solutions to a generalization of both the seventh-order Lax KdV equation (Lax KdV7) and the seventh-order Sawada-Kotera-Ito KdV equation (Sawada-Kotera-Ito KdV7).